# SDR CALA2018030800871

- Difficulty date: March 8, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N36447
- Make and model: Boeing 737924ER
- Aircraft serial: 31650
- Aircraft time: 19,916 hours, 7,067 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Packing
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENGINE SHUTDOWN DUE TO LOSS OF OIL QUANTITY R&R INNER & OUTER LUBE UNIT SPOOL PACKING REF AMM 79-21-01-000 /400-803-FOO; ALSO R&R 3 MCD PACKING REF AMM 79-21-05-000/400- 806-FOO. PERFORMED TEST 3A IDLE LEAK CK NO LEAKS NOTED. PERFORMED TEST 3A IDLE LEAK CK NO LEAKS NOTED. IDT ACCOMPLISHED. ELB ENTRY PERFORMED, VERIFIED ALL IDT STEP C/W AS PER GMM 09-10-05 AFTER BEING GRANTED A ONE TIME IDT AUTHORIZATION.
